Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Numbness, slurred speech and losing control over body, stroke symptoms. What can I do?

? Please type hi i started having stroke like symptoms back in 2007 my left side would go numb and i would fall to the floor cause my leg and arm would be useless. at the same time i felt it coming it started in my head and face slurred speech and all but the docs ran tests and said no stroke but the events kept happening every so often. i haven t had an episode in a few months but i still don t have normal feeling on my left side anywhere feels like my left side is sedated by an epidural
Asked On : Fri, 4 May 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of CERBROVASCULAR ACCIDENT may be the cause for your sufferings.

-blood pressure
-congestive heart disease are some possible causes

MRI scanning for brain may confirm the diagnosis.

wishing you good health

Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor